Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A method for computing the circular coverage function
HTML articles powered by AMS MathViewer

by A. R. DiDonato and M. P. Jarnagin PDF
Math. Comp. 16 (1962), 347-355 Request permission
  • H. E. Daniels, The covering circle of a sample from a circular normal distribution, Biometrika 39 (1952), 137–143. MR 47986, DOI 10.1093/biomet/39.1-2.137
  • N. G. de Bruijn, Asymptotic methods in analysis, Bibliotheca Mathematica, Vol. IV, North-Holland Publishing Co., Amsterdam; P. Noordhoff Ltd., Groningen; Interscience Publishers Inc., New York, 1958. MR 0099564
  • A. R. DiDonato and M. P. Jarnagin, Integration of the general bivariate Gaussian distribution over an offset circle, Math. Comp. 15 (1961), 375–382. MR 129116, DOI 10.1090/S0025-5718-1961-0129116-8
  • A. R. DiDonato & M. P. Jarnagin, A Method for Computing the Generalized Circular Error Function and the Circular Coverage Function, NWL Report 1768, U. S. Naval Weapons Laboratory, Dahlgren, Virginia, 23 January 1962. R. V. Esperti, Tables of the Elliptical Normal Probability Function, Defense Systems Division, General Motors Corporation, Warren, Michigan, 6 April 1960. H. E. Fettis, Some Mathematical Identities and Numerical Methods Relating to the Bivariate Normal Probability for Circular Regions, WADC Technical Note 57-383, ASTIA Document No. AD142135, Wright Air Development Center, Wright-Patterson Air Force Base, Ohio, December, 1957. H. H. Germond, The Circular Coverage Function, RAND Corporation Research Memorandum RM-330, 26 January 1950. A. Gray, G. B. Mathews & T. M. MacRobert, A Treatise on Bessel Functions and Their Applications to Physics, Second Edition, The Macmillan Co., New York and London, 1922.
  • William C. Guenther, Circular Probability Problems, Amer. Math. Monthly 68 (1961), no. 6, 541–544. MR 1531263, DOI 10.2307/2311145
  • H. Leon Harter, Circular error probabilities, J. Amer. Statist. Assoc. 55 (1960), 723–731. MR 144403
  • J. R. Lowe, A table of the integral of the bivariate normal distribution over an offset circle, J. Roy. Statist. Soc. Ser. B 22 (1960), 177–187. MR 117826
  • Offset Circle Probabilities, RAND Corporation Report R-234, 14 March 1952.
  • P. B. Patnaik, The non-central $\chi ^2$ and $F$-distributions and their applications, Biometrika 36 (1949), 202–232. MR 34564, DOI 10.2307/2332542
  • Probability-of-Damage Problems of Frequent Occurrence, OEG Study 626, Operations Evaluation Group, Office of the Chief of Naval Operations, 11 December 1959.
  • Harold Ruben, Probability content of regions under spherical normal distributions. I, Ann. Math. Statist. 31 (1960), 598–618. MR 117828, DOI 10.1214/aoms/1177705788
  • H. Solomon, Distribution of Quadratic Forms-Tables and Applications, Applied Mathematics and Statistics Laboratories Technical Report No. 45, Stanford University, 5 September 1960. Table of Circular Normal Probabilities, Bell Aircraft Corporation Report #02-949-106, June 1956. Reviewed in MTAC, v. 11, 1957, p. 210.
  • Harry Weingarten and A. R. DiDonato, A table of generalized circular error, Math. Comp. 15 (1961), 169–173. MR 127563, DOI 10.1090/S0025-5718-1961-0127563-1
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 62.10
  • Retrieve articles in all journals with MSC: 62.10
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Math. Comp. 16 (1962), 347-355
  • MSC: Primary 62.10
  • DOI:
  • MathSciNet review: 0148161